# SDR JR2R20240412748

- Difficulty date: April 12, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87337
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000551
- Aircraft time: 17,582 hours, 10,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092574005
- Condition: Damaged
- Location: Frm 34 S17r
- Part time: 177,582 hours, 10,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FR34 STR17R HAS DRILL START UNDER FWD WING TO BODY FAIRING LANDING.  REPAIRED
